# SDR SWAA2022022336857

- Difficulty date: September 26, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 60,200 hours, 35,393 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: Asd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE AFT DOOR BOTTOM GATE BRACKET CRACKED / REMOVED AND REPLACED AFT SERVICE DOOR BOTTOM GATE BRACKET PER AMM. 52-41-31
